# SDR ASAA2015120714143

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26 hours, 13 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION, OVERHEAT, DETECTION LIGHT FLASHING INTERMITTENTLY WITH APU DET INOPERATIVE LIGHT.  ACFT GROUNDED.  APU FIRE DETECTION TEST NORMAL NUMEROUS TIMES, NO FAULT ON ENGINE & APU FIRE BOX.  ACCOMPLISHED APU LOOP RESISTANCE CHECKS REF AMM 26-15-00 WITHIN LIMITS.
